Page 2 of 109 FirstFirst 12341252102 ... LastLast
Results 11 to 20 of 1089

Thread: Anxiety & Depression Hell..*TRIGGERS*

  1. #11
    Hi and welcome.
    Totally agree with the others I do hope you will go and see your doctor soon, and I hope you will begin to feel better.

    I see a woman in the nightWith a baby in her hand Under an old street light Near a garbage can. Now she puts the kid away,
    and she's gone to get a hit She hates her life,
    and what she's done to it. There's one more kid that will never go to school Never get to fall in love,
    never get to be cool.

  2. #12
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    375
    They made me really tired & I just wanted to relieve myself of that constant drowsiness. When I was on them I wasn't taking action regardless, they may have relieved a bit of anxiousness but it wasn't enough to justify that extreme fatigue as a side effect. I've noticed now though that my depression comes on more ferociously. For example, I was on a night out drinkin the other night & as the night progressed that feeling of utter dread hit me. I started upbeat but after a while without attention to distract my thoughts I felt complete despair . Its a viscious circle every week with nothin in between apart from a dead end weekend job & voluntary work on a monday. I'm sick to death of applying for jobs (a way out) & getting rejected.

    "I can't get no satisfaction" , song of my f k n life .

  3. #13
    Hey there and welcome....
    I would definitely go back to your doctor/GP. I was on some anti-depressants that made me so drowsy I couldn't get up in the morning. Sometimes you have to go through a couple to find the right one. And when you find the right one, you'll notice that this "despair" and vicious cycle will diminish.

    Going to the club makes me depressed too. I try and not drink too much either, especially when I'm on meds.
    I think it's great you do volunteer work! At least you are making a difference. There is hope for you sir. You're in a good place

  4. The Following 4 Users Say Thank You to Westin For This Useful Post:

    amaeru (07-05-14),lorri (07-05-14),Miss Molly (07-05-14),Paula (07-05-14)

  5. #14
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    375
    My auntie advised me to try Vitamin D tablets so I may do that. I'm not suicidal but I am clinically depressed as I've been feeling low for years now. I've bottled up my fears & worries for years since I was a kid & now i'm paying for it mentally. Its hard to pin-point what it is exactly thats caused me to feel this low but I guess its through years & years of isolation. My 2 needs haven't been met at all; Career prospects & Social life.

    I worry about them instead of actually doing somethin towards them. I've been stressing so much over the years with nothing to show for that stress. Just stress over worry which is not practical in the slightest ..

  6. #15
    Hi and welcome.
    You need to go back to the doctor. Try writing everything you feel down and take it too your doctor. Explain how the meds you had last time made you feel, there are many others that they can try. There may also be a session they could refer you too, such as talking therapy. It would probably be a group session but this might help you to get talking about your worries instead of bottling them up and you would be around people who feel the same so you wouldn't be judged and you might get to know some people at the same time. Ask your doctor what services are available in your area.

  7. The Following 2 Users Say Thank You to 1286KC For This Useful Post:

    amaeru (07-05-14),Paula (07-05-14)

  8. #16
    Crouching Hitwoman, Hidden Tea Lady amaeru's Avatar
    Join Date
    Feb 2013
    Location
    House of Flying Teaspoons
    Posts
    8,918
    A night out drinking while on meds is not a great idea tbh - AD's and alcohol don't mix very well as a rule. Alcohol is a depressant anyway so after the initial good feeling can come a massive downer. Plus it counteracts the effects of the ADs and can prevent them from working effectively.
    In addition some ADs can actually increase the effects of the alcohol.

    An occasional drink in moderation will probably do no harm for most people - though many find the have to avoid completely while on meds - but heavier drinking whether regular or the occasion binge can be harmful.
    Please be careful hunni

  9. The Following 2 Users Say Thank You to amaeru For This Useful Post:

    Miss Molly (07-05-14),Suzi (07-05-14)

  10. #17
    Hero Member
    Join Date
    Oct 2013
    Location
    East Riding of Yorkshire
    Posts
    1,488
    SA89 and welcome . I echo what has already been put.
    However, you do have the support of us lot and most, if not all, do have a good idea on how you are feeling.
    You are still young and have plenty of time to follow your dreams of that good career and also a good life. Yes it may not seem it now, but there are ways of getting into counselling as a career.
    Though at this time in your life, sounds like you need to look after yourself and yes ok, it might feel like hell on earth now, but your gp can help.
    Please do get an appointment to see your gp and give Ads a chance.
    There are people on here, including myself, that were so adamant that we didn't want to go on them, for whatever reasons.
    Well I can honestly say that I am so glad that I went to my gp and asked for help. And yes I am still on Ads and yes I have had to change them once, through my gp and they are working.
    I too have very lonely times through no fault of my own (I'm 50) and through my gp have joined a social group (MIND) and a course. Through these I have met new people and made some friends. Yes it has and still can be difficult to meet new people, well even old friends too but I'm fighting and fighting hard to get my life good again.
    You can do it, just like everyone else on here. We are not allowing the 'black dog' to control us - we are learning to teach the black dog to heel. You are not alone, we are here for you and anyone else that needs the support.

  11. The Following 2 Users Say Thank You to Miss Molly For This Useful Post:

    amaeru (07-05-14),SA89 (07-05-14)

  12. #18
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    34,421
    Fantastic post MM
    I believe if you wear enough pretty lipstick, sparkly jewellery and great shoes, no one will notice the size of your ass

  13. The Following User Says Thank You to Paula For This Useful Post:

    Miss Molly (08-05-14)

  14. #19
    Senior Member
    Join Date
    May 2014
    Location
    Bolton, Lancashire, UK
    Posts
    375
    Thx guys, it seems that people with social anxiety feel like they're forever doomed to a lonely existence. It seems far fetched I know but with depression & general anxiety thrown into the mix its a constant burden. When that weight of despair is in full force its the most soul destroyin feeling ever. Atm I'm debating between a different AD or Vitamin D tablets. I've tried 2 types of ADs like I said & they weren't really that significant. They had some effect but I still felt flat if u get my drift. A lot of my stress stems from not knowing what career I want & job searching in general. Add loneliness to the equation & u can understand how it effects one's mind ..

  15. #20
    What you say isn't far fetched at all. Social anxiety is such a lonely feeling. You can be in a crowd of 100 people and still feel like you stick out and nobody likes you.
    I don't see why you couldn't try a different AD and a Vitamin D tablet. They aren't mutually exclusive. BUT I would be careful with the Vitamin D. Since it is a fat-soluble vitamin, it's going to remain in your system for a while. If you have a healthy diet (fish tuna, fortified milk) and are out in the sun regularly (20 minutes a day), then you are probably getting enough. If you are taking a mega dose everyday, toxicity can damage your liver so I would be careful.

    I would say 99.9% of my stress comes from not knowing what career I want and the side effect of worrying about it nearly drives me crazy. So I am in the same boat with you. But you are not doomed. One day at a time has to be your mind set. Otherwise, living in the future (which you can't see), will rule your existence.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •